Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 127, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 6, 2012, 8:40 PM EDT for Lackawanna County, Luzerne County, Wayne County, Pennsylvania. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 8:40 PM EDT (00:40 UTC)
- Expired
- Sep 6, 2012, 9:16 PM EDT
- In force
- 36 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Lackawanna County, PA, Luzerne County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 8:55 PM EDT | HAIL 1 | Pittston, PA | |
| Sep 6, 9:00 PM EDT | HAIL 0.75 | Avoca, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1649 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS51 KBGM 070040
SVRBGM
PAC069-079-127-070130-
/O.NEW.KBGM.SV.W.0127.120907T0040Z-120907T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
840 PM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
NORTHEASTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 930 PM EDT.
* AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR WEST PITTSTON...
AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GLENDALE AND MOOSIC BY 846 PM EDT...
6 MILES SOUTHWEST OF MOSCOW BY 904 PM EDT...
LEHIGH BY 914 PM EDT...
GOULDSBORO BY 916 PM EDT...
7 MILES SOUTHWEST OF ANGELS BY 922 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4115 7561 4131 7594 4142 7585 4143 7583
4146 7581 4129 7533 4123 7536 4123 7548
4122 7552 4122 7554
TIME...MOT...LOC 0041Z 299DEG 25KT 4134 7576
$$
DJP2 follow-up statements
834
WWUS51 KBGM 070106
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT THU SEP 6 2012
PAC069-079-127-070130-
/O.CON.KBGM.SV.W.0127.000000T0000Z-120907T0130Z/
LACKAWANNA PA-LUZERNE PA-WAYNE PA-
906 PM EDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EXTREME SOUTHWESTERN WAYNE...NORTHEASTERN LUZERNE AND SOUTHERN
LACKAWANNA COUNTIES...
AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
YOSTVILLE...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GOULDSBORO AND LEHIGH BY 915 PM EDT...
ANGELS BY 920 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4115 7561 4131 7594 4142 7585 4143 7583
4146 7581 4129 7533 4123 7536 4123 7548
4122 7552 4122 7554
TIME...MOT...LOC 0107Z 299DEG 25KT 4125 7555
$$
DJP764
WWUS51 KBGM 070116
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EDT THU SEP 6 2012
PAC069-079-127-070126-
/O.CAN.KBGM.SV.W.0127.000000T0000Z-120907T0130Z/
LACKAWANNA PA-LUZERNE PA-WAYNE PA-
916 PM EDT THU SEP 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN WAYNE...
NORTHEASTERN LUZERNE AND SOUTHERN LACKAWANNA COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4115 7561 4131 7594 4142 7585 4143 7583
4146 7581 4129 7533 4123 7536 4123 7548
4122 7552 4122 7554
TIME...MOT...LOC 0116Z 299DEG 25KT 4122 7548
$$
DJPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 7:54 PM EDT, 46 minutes earlier.
Area forecast discussion, Sep 6, 7:54 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 754 PM EDT THU SEP 6 2012 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH TONIGHT...WITH ASSOCIATED SCATTERED SHOWERS AND THUNDERSTORMS DIMINISHING THIS EVENING. HIGH PRESSURE WILL PROVIDE PARTLY TO MOSTLY SUNNY SKIES ON FRIDAY BUT THERE STILL IS A CHANCE FOR THUNDERSTORMS IN NORTHEAST PENNSYLVANIA. WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ON SATURDAY AHEAD OF A MUCH STRONGER COLD FRONT. ON SUNDAY...MUCH COOLER AND UNSETTLED WEATHER WILL FOLLOW THE FRONT. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 8 PM UPDATE... FRONT IS BISECTING THE AREA WITH CONTINUED YET DIMINISHING CONVECTION WITH LOSS OF DIURNAL HEATING AND A WORKING OVER OF THE ATMOSPHERE. THAT BEING SAID...A FEW CELLS WILL STILL BE STRONG TO SEVERE FOR THE NEXT HOUR OR SO...DUE TO STORM-TO-STORM INTERACTIONS...AND THE USING UP INSTABILITY THAT HAD BUILT UP IN THE ATMOSPHERE DURING THE AFTERNOON. 5 PM UPDATE...GRIDS UPDATED FOR RAPIDLY EVOLVING CONVECTIVE SITUATION. EXPLOSIVE DEVELOPMENT OCCURRED WITH A FEW OF THE CELLS IN THE FINGER LAKES TO SOUTHERN TIER...WITH A SEVERE CELL NOW ALSO CROSSING INTO BRADFORD COUNTY PA. HAIL UP TO SIZE OF GOLF BALLS HAS OCCURRED WITH THESE STORMS. SOUNDINGS SHOW FAT CAPES OF 1500-2000 J/KG WITH A LARGE CHUNK OF IT IN LOWEST 20 KFT AGL...SUPPORTING STRONG UPDRAFTS YET ALSO SHOWING HOW VERY DEPENDENT IT IS ON DIURNAL HEATING. THUS WE ARE CURRENTLY AT PEAK OF EVENT...AND SHOULD SEE QUICK DIMINISHING IN INTENSITY AND COVERAGE 6-10 PM WITH LOSS OF HEATING. PREVIOUS DISCUSSION... ISOLATED TO SCATTERED CONVECTION WAS OCCURRING OVER THE AREA AS A SFC COLD FRONT WAS MOVING THROUGH THE NRN CWA. ML CAPE VALUES OF 1500-2000 J/KG ALONG WITH UNIDIRECTIONAL FLOW AND MID LEVEL WINDS AROUND 30 KNOTS WILL KEEP THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS TIL EARLY EVENING. PRIMARY THREAT WILL BE LARGE HAIL AN DAMAGING WINDS DUE TO PULSE SEVERE AND SMALL BOWING SEGMENTS. WITH VERY LIMITED UPPER LEVEL DYNAMICS OR STRONG FORCING A WIDESPREAD SEVERE EVENT IS NOT LIKELY. BY EARLY EVENING ANY REMAINING CONVECTION WILL DIMINISH QUICKLY WILL LOSS OF DIURNAL HEATING. SFC HIGH PRES WILL PROVIDE PARTLY TO MAINLY CLEAR SKIES OVERNIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY...HIGH PRES WILL BRIEFLY RESIDE OVER THE REGION BUT MODEL CONSENSUS CONTINUES TO SHOW MODERATE INSTABILITY ACROSS NE PA IN VCNTY OF OLD BOUNDARY. WILL CONTINUE WITH CHC POPS FOR THUNDERSTORMS HERE AND PRIMARILY DRY ELSEWHERE. MAX TEMPS WILL RANGE IN THE LOWER TO MIDDLE 80S. FRIDAY NIGHT/SATURDAY...UPPER LEVEL TROF OVER THE GREAT LAKES WILL SHARPEN AS IT PROGRESSES EASTWARD. SFC LOW PRES WILL TRACK FROM THE OHIO VALLEY NORTHEAST INTO SOUTHERN CANADA WITH TRAILING COLD FRONT CROSSING AREA LATE SATURDAY MORNING THROUGH EARLY EVENING. UPPER LEVEL TROF BECOMES SOMEWHAT NEGATIVE BUT SYSTEM WILL REMAIN PROGRESSIVE. DEEP SOUTHERLY FLOW WELL IN ADVANCE OF DEEPENING SYSTEM WILL BRING HIGH PWAT AIRMASS INTO THE NORTHEAST WITH PWATS AROUND 2 INCHES. TOTAL QPF OF .75 - 1.50 INCHES LOOKS PROBABLE WITH FROPA. DUE TO STRONG WIND FIELDS ANY SUNSHINE SATURDAY MORNING WILL DESTABILIZE THE ATMOSPHERE ENOUGH FOR THE POTENTIAL FOR A FEW SVR THUNDERSTORMS. LATE FRIDAY NIGHT INTO SATURDAY MORNING POPS WILL INCREASE RAPIDLY WITH CAT POPS EVERYWHERE BY MIDDAY. SATURDAY NIGHT/SUNDAY...SYSTEM PULLS EAST OF AREA SATURDAY NIGHT WILL PRECIP ENDING SHORTLY AFTER FROPA. AIRMASS FOLLOWING FRONT DROPS DOWN TO 5C AFTER 06Z. THIS IS COLD ENOUGH FOR SOME LAKE EFFECT RAIN SHOWERS SOUTHEAST OF LAKE ONTARIO. SUNDAY WILL BE COOL WITH GUSTY NORTHWEST WINDS AND MOSTLY CLOUDY SKIES. DUE TO LOW LEVEL INSTABILITY AND MOISTURE WILL KEEP CHC POPS FOR RAIN SHOWERS WITH BETTER THREAT NRN CWA NEAR LAKE ONTARIO. MAX TEMPS WILL ONLY REACH THE MID 60S TO LOWER 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE EXTENDED FORECAST. FOR SUNDAY NIGHT THERE WILL BE AN EXITING TROUGH. 850MB TEMPS DO LOOK COLD ENOUGH TO INITIATE A LAKE RESPONSE. MODELS ARE SHOWING 850MB TEMPS TO BE AROUND 2C. GIVEN THIS, HAVE KEPT A SLIGHT CHANCE OF PRECIP IN THE FORECAST FOR SUNDAY NIGHT. WITH INCREASING 500MB HEIGHTS AND SFC HIGH PRESSURE BUILDING ON MONDAY, HAVE KEPT MONDAY DRY FOR NOW. THIS HIGH PRESSURE, ALONG WITH A 500MB RIDGE, SHOULD KEPT THE REMAINDER OF THE FORECAST PERIOD QUIET. THERE WILL BE A COOL DOWN IN THE BEGINNING OF THE WEEK, WITH HIGH TEMPERATURES ON MONDAY ONLY IN THE UPPER 60S. AS THE HIGH PRESSURE BUILDS, THERE WILL BE A WARMING TREND THROUGH THE MIDDLE OF THE WEEK, WITH HIGHS ON WEDNESDAY LOOKING TO BE IN THE MID TO UPPER 70S. LOW TEMPERATURES EACH DAY LOOK TO BE IN THE UPPER 40S TO MID 50S FOR THE ENTIRE PERIOD. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... 00Z FRIDAY UPDATE... SCATTERED STRONG THUNDERSTORMS ASSOCIATED WITH PASSING COLD FRONT...NOT INCLUDING KSYR-KRME...WILL DIMINISH QUICKLY 00Z-02Z WITH LOSS OF DAYTIME HEATING. WHILE LOW LEVEL MOISTURE LEFT BEHIND BY RAINFALL FROM THE STORMS WILL CONTRIBUTE TO FOG FORMATION FOR KELM-KITH-KBGM OVERNIGHT...BUT DETAILS WILL BE IFFY BECAUSE COMPETING FACTOR OF SCT MID DECK AT 5-6 KFT AGL WORKING AGAINST FOG DEVELOPMENT. KRME AND KAVP COULD ALSO SEE AT LEAST SOME MVFR VIS...BUT MY CONFIDENCE IN IT IS NOT HIGH. AFTER 12-13Z...VFR DURING THE DAYLIGHT/VARIABLE WINDS OVERNIGHT...BECOMING LIGHT W TO SSW AS REMAINS OF FRONTAL BOUNDARY DRIFTS BACK NORTHWARD. OUTLOOK... FRI NGT...MAINLY VFR. SAT/SUN...IFR/MVFR FLIGHT RESTRICTIONS POSSIBLE IN SHOWERS/THUNDERSTORMS ALONG STRONG COLD FRONT. MON THRU WED...VFR WITH POSSIBLE IFR IN THE MORNING DUE TO FOG. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP/RRM NEAR TERM...MDP/RRM SHORT TERM...RRM LONG TERM...SLI AVIATION...MDP
Hazardous weather outlook, Sep 6, 3:26 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 326 PM EDT THU SEP 6 2012 NYZ009-015>018-022>025-036-037-044>046-055-056-071930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME- 326 PM EDT THU SEP 6 2012 ...SEVERE THUNDERSTORM WATCH 626 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ057-062-PAZ038>040-043-044-047-048-072-071930- DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 326 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON AND EVENING WILL ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF IT. AN ISOLATED STORM MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Local storm report, Sep 6, 7:36 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
736 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL LANSING 42.49N 76.49W
09/06/2012 E1.75 INCH TOMPKINS NY PUBLIC
&&
JMLLocal storm report, Sep 6, 7:38 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL MESHOPPEN 41.61N 76.05W
09/06/2012 E1.00 INCH WYOMING PA LAW ENFORCEMENT
&&
DJPLocal storm report, Sep 6, 7:48 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
748 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL LUDLOWVILLE 42.55N 76.54W
09/06/2012 E1.00 INCH TOMPKINS NY PUBLIC
&&
JMLLocal storm report, Sep 6, 7:51 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
751 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL LANSING 42.49N 76.49W
09/06/2012 E1.00 INCH TOMPKINS NY PUBLIC
&&
JMLLocal storm report, Sep 6, 7:59 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
759 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL OTEGO 42.39N 75.18W
09/06/2012 E0.75 INCH OTSEGO NY PUBLIC
&&
DJPLocal storm report, Sep 6, 8:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
800 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL ONEONTA 42.45N 75.07W
09/06/2012 E1.00 INCH OTSEGO NY PUBLIC
AT SUNY ONEONTA
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 11:10 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 48 min |
| Sep 7, 2:20 AM EDT | Special Weather Statement | BGM | Bradford | 55 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.